Asian Journal of Mathematics

Volume 10 (2006)

Number 4

Modular representations of the group $MQ$ over the ring $K\sb M$

Pages: 665 – 677

DOI: http://dx.doi.org/10.4310/AJM.2006.v10.n4.a3

Author

Pedro Domínguez Wade

Abstract

Let $K\sb m$ be a finite commutative semi-local ring of characteristic $m$, and let $MQ$ be the generalized dicyclic group. Descriptions are given of the simple and projective $K\sb {m} MQ$-modules.

Keywords

Finite group; semi-local ring; indecomposable projective module; quasi-simple module

2010 Mathematics Subject Classification

Primary 20C20. Secondary 20C34.

Full Text (PDF format)